# SDR SWAA2020052044417

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON BS 986 BEAM UPPER CHORD LBL45 WL 208 / REMOVED CORROSION ON B.S986 FLOOR BEAM UPPER CHORD LBL45 WL208 IN AN AREA OF 1' X 1.5'; REMAINING .088'; ORIGINAL MAT' IS .150' AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1; ACCOMPLISHED B.S 986 FLOOR BEAM UPPER CHORD REPAIR IAW SRM 53-70-51-2R-4
